American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Doowon Koh and Hae-Sang Sun. Distance sets of two subsets of vector spaces over finite fields. Proc. Amer. Math. Soc. 143 (2015) 1679-1692.
Abstract, references, and article information   
View Article: PDF

[2] S. Hofmann and A. Iosevich. Circular averages and Falconer/Erdös distance conjecture in the plane for random metrics. Proc. Amer. Math. Soc. 133 (2005) 133-143. MR 2085162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Péter Komjáth. A decomposition theorem for ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 120 (1994) 921-927. MR 1169038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1